Duke Mathematical Journal

On Gaussian sums and other exponential sums with periodic coefficients

Bruce C. Berndt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 145-156.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309566

Digital Object Identifier
doi:10.1215/S0012-7094-73-04014-3

Mathematical Reviews number (MathSciNet)
MR0313202

Zentralblatt MATH identifier
0255.10042

Subjects
Primary: 10G05

Citation

Berndt, Bruce C. On Gaussian sums and other exponential sums with periodic coefficients. Duke Math. J. 40 (1973), no. 1, 145--156. doi:10.1215/S0012-7094-73-04014-3. https://projecteuclid.org/euclid.dmj/1077309566


Export citation